# SDR UALA2013052003447

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 64,622 hours, 23,643 cycles
- Engine: Iae V2527A5
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Condition: Faulty
- Location: Dc Ess Buss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH NO APU POWER OR GROUND POWER. HEN BATTERY'S ARE SWITCHED ON NO OVERHEAD LIGHTS OR VHF RADIO POWER.  SUSPECT ESSENTIAL DC BUS NOT POWERED BY HOT BATTERY BUSS WHEN POWERED BY APU IS BEING POWERED BY STATIC INVERTERS. NO LOUD CLUNK BY CONTACTORS IN 120VU PANEL, TASK 24-38-00-8 10-850-A.  REPLACED BATTERY LINE CONTACTOR 6PB2, AMM 24-38-55-000 -001-A, 24-38-55-400-001-A. CFDS BCL TEST 24-38-00-10-001-A OK.  REPLACED DC ESS BUS CONTACTOR 4PC FOR TROUBLESHOOTING 27551, AMM 24-35-55-00-002-A, 24-35-55-400-002-A. OPS TEST OF DC GENERATION SWITCHING, AMM 24-32-00-710-001-A, OK.
